# SDR DL72E971586

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458041
- Condition: Dented
- Location: C2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED ON THE C2 DOOR CUTOUT LOWER EDGE AT APPROXIMATELY STA 970.  DAMAGED PARTS WERE THE UPPER SKIN, THE LOWER SKIN, AND THE BEAR STRAP.  A CUTOUT WAS MADE THROUGH ALL THREE LAYERS WHICH MEASURED 1 BY 2.  A REPAIR SCHEME WAS MADE USING A REPAIR DOUBLER AND STRAP PER ERA330583-14.
